# SDR COMA9860006

- Difficulty date: January 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Conduit
- Part number: 601R6240115
- Condition: Chafed
- Location: Ctr Fuel Tank
- Part time: 11,050 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF SB601R-28-008, THE CONDUIT FOR WIRING TO RIGHT FUEL CROSSFLOW SOV WAS FOUND CHAFED THROUGH THE WALL THICKNESS.  THE CHAFING TOOK PLACE BETWEEN THE CONDUIT AND THE FUEL LINE SUPPORT BRACKET AT STATION 485 RBL 24 WL 57. REPLACED DAMAGED WIRING CONDUIT.
